# SDR YENA2021042100255

- Difficulty date: April 17, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 624
- Aircraft time: 20,021 hours, 13,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 77 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON SHEAR CLIP AT FRAME 77 STRG 28-29 LH; CORROSION ON SHEAR CLIP WAS REMOVED. BLEND OUT ON SHEAR CLIP IT IS OUT LIMITS. SHEAR WAS MANUFACTURED PER EMB- 190 DRAWING 170-66006-001 REV A,SRM 51-12-01PAR 6 AND SRM 51-10-03 PAR 4A ,51-40-01  NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY. ALL WORK IS ACCOMPLISHED ON TOMX NR #00392 REF TOMX WO# 1556 NR # 00392 REMOVED AND REPLACED SHEAR CLIP AT FR 77 BTWN STRG 28-29  PER EMB E190 SRM 51-40-01 PAR 4 FIG 2 AND SRM 51-43-01  PARA 5 FIG 2
